# SDR AALA202203074901

- Difficulty date: March 1, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N748UW
- Make and model: Airbus A319-112
- Aircraft serial: 1311
- Aircraft time: 55,363 hours, 35,275 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bolt
- Condition: Corroded
- Location: Zone 400 - Nac/P
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON #1 ENGINE OUTBOARD THRUST REVERSER MIDDLE HINGE BOLT.  REPLACED BOLT PER AMM 78-32-11.
